# SDR R61A201202270139

- Difficulty date: February 27, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N168HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 10,601 hours, 6,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CF3 LT IN BOARD SEAT TRACK BEAM CORRODED.  MX REMOVED AND REPLACED THE LOWER CF3 LT SEAT TRACK BEAM IAW EMB 190SRM 51-43-01, 51-43-02 P/N 170-86081-005 A/C REMAINS IN FOR HEAVY CHECK COMPLETION.
